Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 12, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Mar 7, 2012, 6:00 AM CST for 14 counties in Texas. It took effect at Mar 7, 2012, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2012, 6:00 AM CST (12:00 UTC)
- In effect from
- Mar 7, 2012, 12:00 PM CST
- Expired
- Mar 7, 2012, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 43 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2130 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
028 WWUS84 KLUB 071200 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 600 AM CST WED MAR 7 2012 TXZ021>024-027>030-033>035-039>041-072000- /O.UPG.KLUB.FW.A.0011.120307T1800Z-120308T0100Z/ /O.NEW.KLUB.FW.W.0012.120307T1800Z-120308T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 600 AM CST WED MAR 7 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTH TO SOUTHWEST WINDS WILL BECOME SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL THIS AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BETWEEN 5 TO 15 PERCENT IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING AND THE USE OF OUTDOOR MACHINERY THAT PRODUCES SPARKS AND FLAMES ARE NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. && $$ JORDAN
2 follow-up statements
254 WWUS84 KLUB 072105 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 305 PM CST WED MAR 7 2012 TXZ024-030-035-041-072215- /O.CAN.KLUB.FW.W.0012.000000T0000Z-120308T0100Z/ BRISCOE-FLOYD-LUBBOCK-LYNN- 305 PM CST WED MAR 7 2012 ...RED FLAG WARNING IS CANCELLED FOR THE EASTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE RED FLAG WARNING. THE DRYLINE HAS BEEN SLOWER TO MOVE EASTWARD THAN PREVIOUSLY EXPECTED. WHILE IT IS STILL EXPECTED TO REACH THE EASTERN SOUTH PLAINS BEFORE THE AFTERNOON IS OVER...THE PERIOD OF TIME FOR POTENTIAL VERY LOW RELATIVE HUMIDITY AND 20-FOOT WIND SPEEDS NEAR 20 MPH WILL BE BRIEF. $$ TXZ021>023-027>029-033-034-039-040-080100- /O.CON.KLUB.FW.W.0012.000000T0000Z-120308T0100Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-YOAKUM- TERRY- 305 PM CST WED MAR 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE WESTERN SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE... * WIND...SOUTH TO SOUTHWEST WINDS SUSTAINED AT 20 TO 25 MPH AT THE 20 FOOT LEVEL THROUGH THIS AFTERNOON. * HUMIDITY...RELATIVE HUMIDITY VALUES BETWEEN 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. OUTDOOR BURNING AND THE USE OF OUTDOOR MACHINERY THAT PRODUCES SPARKS AND FLAMES ARE NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. && $$
121 WWUS84 KLUB 080107 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 707 PM CST WED MAR 7 2012 TXZ021>023-027>029-033-034-039-040-080215- /O.EXP.KLUB.FW.W.0012.000000T0000Z-120308T0100Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-YOAKUM- TERRY- 707 PM CST WED MAR 7 2012 ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 7 PM CDT THIS EVENING... WINDS HAVE DRAMATICALLY DECLINED BELOW CRITICAL THRESHOLDS ACROSS THE WARNING AREA...AS RELATIVE HUMIDITY VALUES SHOWED SIGNS OF SLOWLY INCREASING...THANKS TO A RETREATING DRYLINE. THUS...THE THREAT FOR VOLATILE GRASSLAND FIRE BEHAVIOR HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 7, 5:36 AM CST, 24 minutes earlier.
Area forecast discussion, Mar 7, 5:36 AM CST, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 536 AM CST WED MAR 7 2012 .AVIATION... MVFR TO IFR CEILINGS ARE TRYING TO PUSH INTO BOTH THE KCDS AND KLBB TERMINALS THIS MORNING BUT IT REMAINS HIGHLY UNCERTAIN WHETHER THEY WILL DEVELOP OR NOT. CONFIDENCE IS HIGHER AT KCDS WHERE LOW CLOUDS ARE MUCH CLOSER TO THE TERMINAL. OPTED TO CARRY TEMPO GROUPS AT THIS TIME AND WILL AMEND IF IT APPEARS LOW CEILINGS WILL INDEED DEVELOP AT BOTH SITES. CLOUDS WILL BURN OFF BY THIS AFTERNOON AND BE REPLACED BY BREEZY SOUTHWEST WINDS GUSTING TO NEAR 30 KTS THIS AFTERNOON. THERE IS LOW CONFIDENCE IN TIMING FOR A POSSIBILITY OF THUNDERSTORMS AT THE KCDS TERMINAL LATE THIS EVENING INTO THURSDAY MORNING AS A COLD FRONT PUSHES INTO THE REGION. THIS WILL PUSH SOUTHWARD THROUGH BOTH TERMINALS BEFORE SUNRISE THURSDAY AND MAY BRING MVFR TO HIGH IFR CEILINGS WITH IT AS IT PUSHES THROUGH ALONG WITH GUSTY NORTHERLY WINDS. JORDAN && .PREV DISCUSSION... /ISSUED 429 AM CST WED MAR 7 2012/ SHORT TERM... ONE MORE RATHER WARM DAY IN STORE FOR THE AREA BEFORE MAJOR CHANGES TAKE PLACE EARLY THURSDAY MORNING. FORTY DEGREE DEWPOINTS HAVE SPREAD OVER MUCH OF THE SOUTH PLAINS EARLY THIS MORNING WITH SOME LOW 50S STARTING TO PUSH INTO THE SOUTHERN ROLLING PLAINS. HOWEVER...THIS MOISTURE WILL RAPIDLY MIX EAST THROUGH THE MORNING HOURS AS SURFACE WINDS START TO VEER TO THE SOUTHWEST IN RESPONSE TO A DEEPENING AREA OF LOW PRESSURE OVER NORTHEAST NEW MEXICO. MOST MODELS PUSH THE DRYLINE INTO THE FAR EASTERN ROLLING PLAINS ALTHOUGH THE ECMWF TRIES TO HOLD IT BACK ALONG THE EDGE OF THE CAPROCK. REGARDLESS...VERY DRY AIR SHOULD MANAGE TO MIX ACROSS THE CAPROCK AND COMBINE WITH A SOUTHWEST WIND OF 15 TO 25 MPH TO RESULT IN CONDITIONS FAVORABLE FOR RED FLAG CONDITIONS. FOR MORE DETAILS...SEE FIRE WEATHER SECTION. HIGH TEMPERATURES TODAY SHOULD ALSO BE ABOVE NORMAL THANKS TO THE SOUTHWEST WINDS PROVIDING A WEAK DOWNSLOPE COMPONENT AND AMPLE SUNSHINE...HOWEVER LOW LEVEL MOISTURE OVER THE FAR EASTERN ROLLING PLAINS MAY HELP TO HOLD HIGH TEMPERATURES 5 DEGREES COOLER THAN THE REST OF THE REGION. DRYLINE WILL ATTEMPT TO SLOSH BACK TO THE WEST OVERNIGHT BUT WILL NOT MAKE IT AS FAR WEST THANKS TO A STRONG COLD FRONT THAT WILL BE APPROACHING THE REGION AS WELL. SUBTLE DIFFERENCES IN TIMING EXIST BETWEEN ALL THE MODELS BUT FEEL THAT THIS STRONG OF A FRONT WILL LIKELY PUSH THROUGH THE MAJORITY OF THE FORECAST AREA BY SUNRISE THURSDAY MORNING. MODELS CONTINUE TO SHOW SOME PRECIPITATION AS THE FRONT PUSHES SOUTH ACROSS THE ROLLING PLAINS WHERE MOISTURE WILL BE DEEPER BUT A FEW ISOLATED STORMS MAY NOT BE RULED OUT FURTHER WEST ACROSS THE CENTRAL SOUTH PLAINS... DEPENDING ON HOW FAR WEST THE MOISTURE CAN MIX BACK. FRONTAL TIMING MAY IMPACT LOW TEMPERATURES THURSDAY MORNING DEPENDING ON HOW FAST IT ARRIVES BUT FOR NOW OPTED TO KEEP MINS IN THE 50S OFF THE CAPROCK WHERE LOW LEVEL MOISTURE WILL BE IN PLACE AND NEAR FREEZING ACROSS THE NORTHWESTERN SOUTH PLAINS WHERE DRIER AIR SHOULD HELP TEMPS TO FALL A BIT FASTER AFTER SUNSET. JORDAN LONG TERM... AS ALLUDED TO ABOVE...BIG CHANGES ARE ON THE WAY COURTESY OF A STRONG COLD FRONT THAT WILL MOVE THROUGH THURSDAY MORNING AND BRING MUCH COLDER WEATHER...IF ONLY FOR A FEW DAYS. IN ADDITION...A PESKY CUTOFF LOW SOMEWHERE IN THE VICINITY WILL KEEP AT LEAST LOW CHANCES OF PRECIPITATION /INCLUDING WINTRY PRECIPITATION/ IN THE FORECAST FROM THURSDAY THROUGH THE FIRST HALF OF THE WEEKEND...THOUGH DETAILS WITH THE PRECIPITATION CHANCES REMAIN UNCERTAIN. GIVEN THE EARLY FROPA EXPECTED ON THURSDAY...TEMPERATURES WILL STRUGGLE TO CLIMB...WITH MANY SPOTS ACROSS THE SOUTHERN AND EASTERN ZONES LIKELY SEEING AN EARLY MORNING HIGH...AND OTHER AREAS SEEING TEMPERATURES HOLDING STEADY AT BEST. BY AFTERNOON...READINGS WILL ONLY BE IN THE 30S ACROSS THE NORTHWEST ZONES...WITH LOWER TO MIDDLE 40S ACROSS THE SOUTHERN SECTIONS. IN ADDITION...SHALLOW MOISTURE IS PROJECTED TO MOVE SOUTHWARD BEHIND THE FRONT WITH AN EXPANSIVE STRATUS DECK. INITIALLY...ALONG AND JUST BEHIND THE FRONT WE COULD SEE A FEW THUNDERSTORMS ACROSS THE EASTERN ZONES EARLY IN THE DAY...WHERE THE FRONTAL ZONE INTERACTS WITH THE BETTER PRE- FRONTAL MOISTURE. OTHERWISE...THERE REMAIN SIGNALS FOR LIGHT QPF ACROSS ROUGHLY THE NORTHEAST TWO THIRDS OF THE CWA BEHIND THE FRONT THROUGH THE DAY THURSDAY. HOWEVER...THE MOISTURE WILL BE RATHER SHALLOW WITH DRYER AIR OVERSPREADING THE AREA ALOFT IN ADVANCE OF THE UL LOW WHICH SHOULD BE CENTERED ACROSS CENTRAL NM. HENCE...ANY PRECIPITATION SHOULD BE LIGHT. IN GENERAL...THINK IT SHOULD BE JUST WARM ENOUGH TO KEEP MOST OF THE PRECIPITATION IN LIQUID FORM. THE EXCEPTION MAY BE ACROSS THE NORTHWEST ZONES WHERE SFC TEMPERATURES MAY BE JUST COLD ENOUGH FOR SOME FROZEN PRECIPITATION TO MIX IN. PROGGED SOUNDINGS NEAR FRIONA SHOW RATHER SHALLOW SATURATION WHICH CALL TO QUESTION WHETHER ICE NUCLEATION WILL OCCUR. HENCE...HAVE INCLUDED A MENTION OF LIGHT RAIN...LIGHT FREEZING RAIN OR LIGHT SNOW THERE. BEYOND THURSDAY...THE TRACK OF THE UPPER LOW BECOMES INCREASINGLY UNCERTAIN. SEVERAL MODELS SUGGESTING THE INITIAL LOW WILL EJECTED EASTWARD ACROSS THE PANHANDLES...PERHAPS LEAVING ANOTHER PIECE OF ENERGY OFF WELL TO THE SOUTHWEST WHICH COULD CLOSE OFF AND EVENTUALLY MOVE OUT ACROSS WEST TEXAS SOMETIME OVER THE WEEKEND. OTHER NWP HAS ONE CONSOLIDATED LOW MEANDERING ACROSS NM AND/OR AZ BEFORE SHIFTING OUT OVER THE CENTRAL/SOUTHERN HIGH PLAINS SATURDAY OR SUNDAY. OBVIOUSLY...THIS HAS IMPLICATIONS ON PRECIPITATION CHANCES ON INTO THE WEEKEND. REGARDLESS...IT APPEARS AT LEAST LOW POPS ARE WARRANTED ON FRIDAY...FAVORING THE NORTHEAST ZONES...WITH SLIM CHANCES LINGERING INTO SATURDAY UNTIL IT CURRENTLY APPEARS FAIRLY LIKELY EITHER THE UPPER LOW AND/OR TROUGH AXIS SHOULD SWING EAST OF THE AREA. OTHER QUESTION CONTINUES TO REVOLVE AROUND PRECIP TYPE GIVEN THE COLD AIRMASS THAT WILL REMAIN IN PLACE. HAVE KEPT SNOW OR A WINTRY MIX ACROSS ROUGHLY THE NORTHWEST TWO THIRDS OF THE AREA THURSDAY NIGHT AND AGAIN FRIDAY NIGHT...WITH ALL RAIN OVER THE E/SE MOST ZONES. CURRENTLY...GIVEN THE LOW QPF EXPECTED /IF ANY/ IT DOES NOT APPEAR IMPACTS SHOULD BE VERY HIGH...BUT THIS WILL HAVE TO BE WATCHED CLOSELY AS CUT OFF LOWS...BY THEIR NATURE...ARE NOTORIOUS FOR NOT ADHERING TO NWP GUIDANCE. STILL...PLAN ON ISSUING A SPS TO HIGHLIGHT THE MUCH COLDER WEATHER ON THE WAY AS WELL AS THE POSSIBILITY OF LIGHT WINTRY PRECIPITATION. BY THE END OF THE WEEKEND WE SHOULD RETURN TO NEAR ZONAL FLOW ALOFT /IF THE UPPER LOW PLAYS NICELY/ AND THIS WOULD INDUCE SFC LEE TROUGHING AND A GOOD WARM-UP TO CLOSE OUT THE WEEKEND. THE UPPER FLOW WILL THEN TURN MORE SOUTHWESTERLY NEXT WEEK WITH MORE MILD CONDITIONS...THOUGH THE GFS DOES SUGGEST A WEAK COLD FRONT MAY TRY TO APPROACH FROM THE NORTH BY TUESDAY THANKS TO A DISTURBANCE MOVING THROUGH SOUTHERN CANADA. FIRE WEATHER... LOW-END RED FLAG CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE SOUTH PLAINS/AREAS ON THE CAPROCK THIS AFTERNOON AS DRY AIR PUSHES IN FROM THE SOUTHWEST AND AFTERNOON HIGH TEMPERATURES CLOSE IN ON 80 DEGREES. THE OTHER FACTOR FAVORING RED FLAG CONDITIONS WILL BE SOUTHWESTERLY WINDS OF 20 TO 25 MPH IN THE AFTERNOON WITH GUSTS APPROACHING 35 TO 40 MPH. ONLY LIMITING FACTOR IS THE DURATION OF RED FLAG CONDITIONS WHICH MAY NOT MEET THE TIME CRITERIA. HOWEVER...DRY FUELS ACROSS THE AREA AND SUSTAINED WINDS AS FORECASTED WILL LIKELY BE ENOUGH TO FAVOR RED FLAG WARNING AND WILL UPGRADE THE CURRENT FIRE WEATHER WATCH WHEN FIRE WEATHER PRODUCTS ARE ISSUED. JORDAN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 76 32 35 24 41 / 0 20 20 20 20 TULIA 79 38 38 29 40 / 0 20 20 20 20 PLAINVIEW 80 39 39 31 41 / 0 20 20 20 20 LEVELLAND 79 36 42 31 44 / 0 10 20 20 20 LUBBOCK 81 40 44 33 44 / 0 20 20 20 20 DENVER CITY 78 36 47 31 47 / 0 10 10 20 20 BROWNFIELD 81 38 47 32 46 / 0 10 10 20 20 CHILDRESS 77 52 52 32 42 / 0 30 40 20 20 SPUR 79 52 52 35 44 / 0 20 20 20 20 ASPERMONT 75 60 60 36 46 / 0 30 20 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>035-039>041. && 99/99/99
Hazardous weather outlook, Mar 7, 5:52 AM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 552 AM CST WED MAR 7 2012 TXZ021>044-081200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 552 AM CST WED MAR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEST OF THE DRYLINE ACROSS MUCH OF THE CAPROCK THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT ALONG AND WEST OF A SILVERTON TO LUBBOCK TO TAHOKA LINE FROM NOON TO 7 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL BLAST THROUGH THE AREA EARLY THURSDAY MORNING. INITIALLY...ALONG THE FRONT...A FEW STRONG THUNDERSTORMS MAY BE POSSIBLE ACROSS THE EASTERN ROLLING PLAINS EARLY THURSDAY MORNING. BEHIND THE FRONT...NORTHERLY WINDS MAY BECOME SUSTAINED ABOVE 30 MPH BRINGING MUCH COLDER AIR IN. AT THE SAME TIME...AN UPPER LEVEL STORM SYSTEM WILL APPROACH FROM THE WEST AND MEANDER SOMEWHERE NEARBY THROUGH AT LEAST EARLY THIS WEEKEND. THIS WILL BRING PERIODIC CHANCES OF LIGHT PRECIPITATION THURSDAY...FRIDAY AND SATURDAY. WINTRY PRECIPITATION...IN THE FORM OF LIGHT FREEZING RAIN OR SLEET OR SNOW...WILL BE POSSIBLE ACROSS A LARGE PORTION OF THE OUTLOOK AREA...PRIMARILY BETWEEN THURSDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.